Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the subdifferentiability of convex functions


Authors: A. Brøndsted and R. T. Rockafellar
Journal: Proc. Amer. Math. Soc. 16 (1965), 605-611
MSC: Primary 26.52
MathSciNet review: 0178103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.52

Retrieve articles in all journals with MSC: 26.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178103-8
Article copyright: © Copyright 1965 American Mathematical Society